# SDR DHLA200800105

- Difficulty date: September 30, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: 117H
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 4,499 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST ON PREFLT, ACFT GROUNDED.  R&R BATTERY PACK ASSY, OPS CHECKED GOOD IAW 33-50-1.
